# SDR CA101101006

- Difficulty date: October 1, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735972
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) PLEASE BE ADVISED WE HAD AN INCIDENT ABOARD THE ABOVE AIRCRAFT ON APPROACH TO AIRPORT ON THE 1ST OCTOBER 2010. THE FOLLOWING IS THE COMMANDERS REPORT.   FL 400 APPROACHING TOD P2 HANDLING, NIGHT, 3 PAX, 2 PILOTS, 1 CABIN ATTENDANT.   BAGGAGE BAY SMOKE WARNING RED ON MFD1. 1 FLASH THEN CONTINUOUS. PNF LEFT FLIGHTDECK TO INVESTIGATE. ELECTRICAL SMOKE AND SHORTING CIRCUIT GLOWING IN ROOF MOUNTED SMOKE DETECTOR SEEN. CC PASSED HALON EXTINGUISHER TO PILOT. 2 SHORT BURSTS EXTINGUISHED SMOKE SOURCE.   NO FURTHER ACTION REQUIRED AND SITUATION EXPLAINED TO PAX. ON RETURN TO FLIGHTDECK PNF EXPLAINED STATUS TO PF AND REQUESTED PRIORITY LANDING AT DESTINATION AS NEAREST AND A/C ABOUT 20NM FROM PLANNED TOD. PAN CALL NECESSARY TO BREAK BUSY ATC. RESPONSE WAS TO GIVE A LAT/LONG POSN TO FLY TO. PNF REQUESTED DCT DELHI AND WAS TRANSFERRED TO DELHI APP. PNF GAVE STATUS REPORT AS SITUATION UNDER CONTROL BUT EMERGENCY VEHICLES FOLLOWED A/C FROM TOUCHDOWN TO PARKING. SITUATION EXPLAINED TO SATISFACTION OF FIRE CREW. APRON CONTROL REQUESTED FUEL QUANTITY ABOARD.   CONTACT MADE WITH MAINTROL FOR ENGINEERING SUPPORT. SMOKE DETECTOR FOUND TO BE BURNED OUT ON REMOVAL LOCAL BOMBARDIER ENGINEER.
